# SDR SWAA2021112947309

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT STA 986.5 LBL 32 AND LBL 35 HAS SURFACE CORROSION ON THE UPPER AND LOWER SURFACES OF THE FASTENER HOLE.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.  NDT PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW  NDT PART 4 51-00-00 PROCEDURE 3. MIN. THICKNESS 0.124'.   PERFORMED A HFEC INSPECTION IAW NDT PART 06 51-00-00 PROC 23 NO CRACKS. PERFORMED A OPEN HOLE HFEC INSPECTION IAW NDT PART 06 51-00-00 PROC 23, NO CRACKS..  ROUGHNESS TEST DONE MATERIAL LOSS .026', FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIG 103 DETAIL C.  REPAIR ACCOMPLISHED PER ADD-M-21-153-00612 REPAIR FUSELAGE B-S 986.5.
